JournalszaaVol. 12, No. 4pp. 655–661

Generalized Abel Integral Operators on Spaces with Rooney Weights

  • F. Penzel

    Technische Hochschule Darmstadt, Germany
  • Ilya Spitkovsky

    The College of William and Mary, Williamsburg, USA
Generalized Abel Integral Operators on Spaces with Rooney Weights cover
Download PDF

Abstract

We prove a Fredholm criterion for generalized Abel integral equations on the half-line on weighted LpL_p paces for a class of weight functions introduced by Rooney. We obtain the equivalence of these integral equations to singular integral equations.

Cite this article

F. Penzel, Ilya Spitkovsky, Generalized Abel Integral Operators on Spaces with Rooney Weights. Z. Anal. Anwend. 12 (1993), no. 4, pp. 655–661

DOI 10.4171/ZAA/540